| Model Number |
MMT-551LNAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump buttons harder to press.The customer¿s blood glucose level was unknown.Customer stated insulin pump slower and louder during rewind.Customer stated insulin pump buttons sometimes had to press twice.Customer also stated unexplained no delivery alerts and had crack around the reservoir treading.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
The pump was received with no cracks noted on the reservoir tube lip.However, a broken battery tube thread was noted.All buttons functioned properly.No button error alarms were noted during testing.No moisture or corroded keypad or flatted keypad was noted.The keypad connector was inspected and it was locked on the lcd board.The pump passed the self test, displacement, rewind, basic occlusion, prime, excessive no delivery and occlusion tests.